MathSciNet Relay Station
MathSciNet bibliographic data
MR1226111 (94k:11059) 11F70 (11S37 22E50)
Mao, Zhengyu Sur les sommes de Salié relatives. (French) [Relative Salié sums] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 12, 1257–1262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement